Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes light and short periods despite taking Duphaston?

I got my period on 10th Nov. which were 17 days late they were too slow even that I got one spot one day it happened through out the week I took duphaston 10 mg three times a day for 5 days after 3 days of completing my 5 days course of duphaston I got my periods they are also slow what should i do
Thu, 16 Feb 2017
Report Abuse
Ophthalmologist 's  Response
it can be hormonal imbalance or iron deficiancy anemia. get checked by gyne chologist for examination and advise on treatment.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes light and short periods despite taking Duphaston?

it can be hormonal imbalance or iron deficiancy anemia. get checked by gyne chologist for examination and advise on treatment.